# SDR F3LA2013111800933

- Difficulty date: October 23, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 38,208 hours, 15,606 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225007
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK.  THERMOGRAPHIC INSPECTION OF LT ELEVATOR REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE AND BLACK IN COLOR.  REPAIRED IAW SRM 55-20-00, PB201, PARA 2.A.-B, PARA. 2.B, 2.B(1)(A)2, SRM 55-21-11, PB201, C1 PARA.5.E.(2)(A)(B), FIGURE 205 SHEET 3, PARA. 5.E. (2)(B)(L)(2),PARA. 5.E.(2)(B)2, PARA. 5.E.(2)(F)1-5, PARA. 2(G) AND CMM 55-21-15-200-801-G01, SUB TASK 55-21-15-210-010-G01, SECT. A(1-5)(6)(A),(7-8),(9)(C).
